# SDR CVGA20120032

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N309AK
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK348
- Aircraft time: 4,254 hours, 4,074 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION RATE SWINGS 2000 FT PER MIN ON DESCENTS.  CREW CAN HEAR OUTFLOW VALVES POPPING WITH POWER CHANGES.
